# SDR DL777080549

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 37,497 hours, 5,384 cycles
- Engine time: 37,497 hours, 5,384 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Part serial: 511188
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 37,497 hours, 5,384 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REPLACED DUE TO HOC.
